# SDR AALA202212273973

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 57,984 hours, 36,701 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 60,230 hours, 27,347 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 60,230 hours, 27,347 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED:  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO IND DUE TO #1 ENGINE LOW OIL QUANITY AND LOW OIL PRESSURE INDICATION. FLIGHT CREW MANUALLY SHUT DOWN #1 ENGINE. THE AIRCRAFT LANDED SAFELY AT IND WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND AN OIL PUDDLE UNDER THE #1 ENGINE AND THE OIL TANK SIGHT GUAGE WAS EMPTY. DURING A REVIEW OF THE DFDR DATA IT WAS NOTED THAT THE ENGINE WENT PAST THE TIME AND OIL PRESSURE LIMITS ALLOWED BY THE MANUAL AND THE ENGINE REQUIRES REPLACEMENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
